# SDR MWEA98366

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS EXTENDING FROM 1 FASTENER HOLE AT STATION 840 ON RT UPPER PYLON TO FUSELAGE ATTACH ANGLE.  MAINTENANCE  REPAIRED WITH DOUBLER.
